# SDR ASAA2021072135461

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,145 hours, 11,844 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Condition: Faulty
- Location: Mlg Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR EXTENDED WHEN LANDING GEAR LEVER WAS MOVED TO THE OFF POSITION DURING THE AFTER TAKE CHECK LIST. RAN THE GEAR DISAGREE QRH AND GEAR RETRACTED NORMALLY. LANDING GEAR LEVER WAS LEFT IN THE UP POSITION IN ACORDANCE TO THE CHECKLIST. GROUNDED - YES. DIVERSION TIME 30 MINUTES - REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE, REF B737-800 AMM 32-31-11. OPS CHECK GOOD REF AMM 32-31-11 OPS CHECK GOOD. ACCOMPLISHED CONFIRMATION OF REPAIR REF B737-800 FIM TASK 32-30 TASK 809 ALL CHECKS GOOD.
